| Model Number |
383564 |
| Medical Device Problem Code |
Failure to Interrogate (1332)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The patient had an lvad implanted on (b)(6) 2023.The device could not be interrogated post lvad implant.The device interrogated normally prior to the procedure.All troubleshooting was unsuccessful.The patient remains hospitalized.Device currently remains implanted.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.